# SDR UIEA2018060801085

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,317 hours, 16,433 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT INOP. PERFORMED WINDOW HEAT CONTROL UNIT BITE TEST AND OPS TEST GOOD IAW AMM 30-41-00. CHECKED POWER AT THE TERMINALS OF THE WINDOW FOUND 115V. R1 WINDOW WORKS GOOD AT THIS TIME.
